Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dizziness. Taking Synthroid for hypothyroid. Related symptoms?

HI, recently i have a strange dizziness that occurs (with some pressure behind right eye) after looking down or up/back. It s sometimes acute and sometimes less so. Feels like I don t see as well out of the right eye as the left. Sometimes I need to sit down and have extreme dizziness. Comes and goes. Recently I was diagnosed with mild hypothyroid but I m taking synthroid . Wondering if these are related.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is advisable to have your PITUITARY Gland a thorough check-up, for evidence of having grown in size and exerting pressure on adjacent Optic Nerve............Dr. Somanath Krishnan
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor